# SDR SWAA2022091974481

- Difficulty date: September 15, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 37,955 hours, 23,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN / [01] REPLACE L 1 UPPER GUIDE ARM PIVOT PIN WASHER AND SET SCREW PER AMM 52-11-21 DOOR OPERATES NORMALLY
